MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV WITH SHUNTASSISTANT 10; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV WITH SHUNTASSISTANT 10; HYDROCEPHALUS MANAGEMENT
Model Number FV447T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product for investigation has not yet reached us.When additional informations are provided, a follow up will be submitted.
 
Event or Problem Description
It was reported that there was a problem with a progav shuntsystem.The pressure could not be adjusted.The patient was without harm, but a surgical intervention was conducted.A new progav was replaced and implanted.Additional informations will be provided in a follow up.
 
Additional Manufacturer Narrative
New informations was received from thr affiliate on 10/28/2020.Because of a mixed up from the surgeon, this case was not with correct description and problem.Another new case will be raised instead of this one for correct serial#.Mdr #3004721439-2020-00240.The manufacturer was requested to cancel the case.
 
Event or Problem Description
New informations are available, update in h10/h11.

Brand Name
PROGAV WITH SHUNTASSISTANT 10
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key10743684
Report Number3004721439-2020-00233
Device Sequence Number3312547
Product Code JXG
UDI-Device Identifier04041906132675
UDI-Public4041906132675
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K103003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2019
Device Model NumberFV447T
Device Catalogue NumberFV447T
Device Lot Number20024942
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;